JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 79
Pointwise Error Estimate for a Noncoercive System of Quasi-Variational Inequalities Related to The Management of Energy Production

    Authors: Messaoud Boulbrachene,  
    Keywords: Quasi-Variational Inequalities, Subsolutions, Finite Elements, $L^{infty}$-Error Estimate.  
    Date Received: 27/05/02  
    Date Accepted: 24/07/02  
    Subject Codes:


    Editors: Ram U. Verma,  

This paper is devoted to the approximation by a piecewise linear finite element method of a noncoercive system of elliptic quasi-variational inequalities arising in the management of energy production. A quasi-optimal $ L^{infty}$ error estimate is established, using the concept of subsolution.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login